# SDR FDEA201001110069

- Difficulty date: January 11, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: ARB29175
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND CRACK ON OLD REPAIR OF INTERNAL INTERCOSTAL.  REPAIRED INTERNAL INTERCOSTAL IAW SRM 57-00-01 FIG.10 SH.1 VOL.1
